# SDR FDEA201112215404

- Difficulty date: December 21, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10503
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO COMP, FRAME AT BS 1520 UPPER SURFACE CHAFED BETWEEN STRINGER 22 & 23R.  REPAIR CARRIED OUT ON FRAME AT STA 1520 BETWEEN S-22R AND S-23R IAW EA F-5310-153485.   REPAIR IS CLASSIFIED AS MAJOR.
